SVRA IGT

Mission Foods Austin SpeedTour Circuit of the Americas, DelValle, Texas November 2 - 5, 20233.4 Mile Grand Prix Circuit

Trans Am FR/F4

10/26/23

Provisional Race Schedule

Wednesday, November 1

11:00am - 6:00pm Registration - located in trailer at Lot R

STAGING WILL BE AT LOT R (AT END OF COTA BLVD & ELROY ROAD) NO STAGING ALLOWED ON COTA BLVD

12:00pm Load in GARAGE RENTERS/FR/F4 – LANE 1

1:00pm Load in SVRA/IGT – LANES 2, 3, 4

2:00pm - 6:00pm Tech (SVRA Trailer Main Paddock)

GATES CLOSE AT 6pm

Thursday, November 2

7:00am - 5:00pm Registration

7:00am - 5:00pm Tech - SVRA Trailer (next to media ctr)

7:00am - 5:00pm Load-in cont. - Gate 2 GATES CLOSE at 5pm

7:30am **Test Day Drivers Mtg** – large banquet room - media ctr

8:00am - 5:00pm TEST DAY (See separate schedule)

Friday, November 3			
7:00am - 5:00pm	Registration (see above for location)		
7:00am - 5:00pm	Tech – SVRA Trailer (next to media ctr)		
7:30am Mandatory Drivers' Mtg – large banquet room – media ct			
8:00am	Groups 1a, 3, 4, 5b	Practice	
8:25am	Groups 1b, 2	Practice	
8:50am	Groups 10, IGT	Practice	
9:15am	FR Americas	Feature Race 1	
9:55am	Groups 8, 12b	Practice	
10:20am	Groups 5a, 7, 9, 11, PSSA	Practice	
10:45am	Groups 6, 12a	Practice	
11:10am	TA2®	Testing 50min	
12:00pm	F4 U.S.	Feature Race 1	

12:45pm - 1:30pm LUNCH BREAK - Enduro drivers' mtg

1:30pm	Groups 1a, 3, 4, 5b	Qualifying 1
1:55pm	Group 10	Qualifying 1
2:20pm	Groups 1b, 2	Qualifying 1
2:45pm	FR Americas	Feature Race 2
3:20pm	Groups 8, 12b	Qualifying 1
3:45pm	Groups 11, PSSA, IGT	Qualifying 1
4:10pm	Groups 5a, 7, 9	Qualifying 1
4:35pm	Groups 6, 12a	Qualifying 1
5:00pm	TA/XGT/SGT/GT	Testing 50min
5:50pm	F4 U.S.	Feature Race 2
6:30nm	End of on-track activities	

Saturday, November 4

7:30am-3:00pm	Registration
---------------	--------------

SVRA Car ShowPlaza	
Corvette Corral – Lot H	
Groups 1a, 3, 4, 5b	Qualifying 2
Groups 8, 12b	Qualifying 2
Groups 6, 12a	Qualifying 2
Groups 5a, 7, 9	Qualifying 2
FR Americas	Feature Race 3
TA2®	Practice 30min
TA/XGT/SGT/GT	Practice 30min
Groups 11, PSSA, IGT	Qualifying 2
Groups 1b, 2	Qualifying 2
Group 10	Qualifying 2
	Corvette Corral – Lot H Groups 1a, 3, 4, 5b Groups 8, 12b Groups 6, 12a Groups 5a, 7, 9 FR Americas TA2® TA/XGT/SGT/GT Groups 11, PSSA, IGT Groups 1b, 2

Saturday, cont.

12:00pm – 12:45pm LUNCH BREAK/Car Show Parade Laps		
12:45pm	F4 U.S.	Feature Race 3
1:30pm	Groups 1a, 3, 4, 5b	NetJets Feature Race 1
1:55pm	Groups 8, 12b	NetJets Feature Race 1
2:20pm	Groups 6, 12a	NetJets Feature Race 1
2:45pm	Groups 5a, 7, 9	NetJets Feature Race 1
3:00pm	Entry Deadline for Endu	ro
3:10pm	TA2®	Qualifying 20min
3:30pm	TA2®	Qualifying 20min
3:50pm	TA/XGT/SGT/GT	Qualifying 35min
4:25pm	Groups 11, PSSA, IGT	NetJets Feature Race 1
4:50pm	Group 1b	NetJets Feature Race 1
5:15pm	Group 2	NetJets Feature Race 1
5:40pm	Group 10	NetJets Feature Race 1
6:05pm	Corvette Corral Touring	

****DAYLIGHT SAVINGS TIME Sunday, November 5

8:00am - 12noon Registration

7:50am 8:00am-9:00am	ALL ENDURO CARS IGT/PSSA	ON GRID	60mins (1 pit stop)
9:05am	Group 2	Helmet	Race
9:35am	Groups 1a, 3, 4, 5b	Helmet	Race
10:05am	TA2®	Feature	Race 75min
11:25am	Groups 5a, 7, 9	Helmet	Race
11:55am	Groups 8, 12b	Helmet	Race

12:25pm - 1:10pm LUNCH BREAK			
1:10pm	TA/XGT/SGT/GT	Feature Race 75min	
2:30pm	Groups 11, PSSA	Helmet Race	
3:00pm	Group 1b	Helmet Race	
3:30pm	Groups 6, 12a	Helmet Race	
4:00pm	Group 10	Helmet Race	

4:20pm	ALL ENDURO CARS ON GRID	60mins
4:30pm-5:30pm	ALL GROUPS ENDURO	(1 pit stop)

SVRA RACE/ RUN GROUPS

SVRA Groups 1a, 3, 4, 5b	SVRA Groups 8, 12b
SVRA Groups 1b, 2	SVRA Group 10
SVRA Groups 5a, 7, 9	SVRA Groups 11, PSSA, IGT
SVRA Groups 6, 12a	F4 U.S.
Trans Am Series	FR Americas

^{**} Finishing position in FR1 will set the grid for Helmet Races.

Races with multiple groups will have separate podiums.

Sunset 6:40pm